Thursday, October 9, 2008

Part 1 of 2: A mother's story of losing a son to inhalants

Michel Townsend lost her son, Tyler Aubrey Townsend, to inhalants when he was fourteen years old.


In memory of him she created a Memorial site and shares her story.

To read Michel's story, please visit:


7 comments:

Michel said...

I love and miss you son.

Anonymous said...

I love and miss you too Tyler! :)
-Josie

mom michel townsend said...

SO SAD, I WILL NEVER GET OVER LOSING MY SON. I HAVE TO LIVE RIGHT SO I CAN JOIN HIM IN THE KINGDOM ABOVE.WISH IT WOULD OF BEEN ME INSTEAD OF HIM. IT UN-REAL 5 YEARS NOW...I CANT CHANGE A THING ABOUT THAT. HUG YOUR KIDS AND LOVE THEM. I dont have that option anymore.

michel mom said...

IT STILL DOESNT HEAL WITH TIME. MISS HIM SO MUCH.

C. Broadway said...

I was searching for material for my daughter to read about the dangers of huffing. She has been caught huffing freon, gas, and cooking spray. I came across this page and would like to read your story, but the link associated with it is not working. Is it still somewhere online? I have read the father's story and wanted yours too so she could see how the parents are hurt by those choices.
Thanks, Cheri in Florida

michel said...

HI CHERI- DONT KNOW WHY THE COMMENTS AND STROY FROM ME ISNT SHOWING UP. TYLERS DAD HAD DIED IN 2001 - SO THE PERSON U SEE THAT LEFT THAT COMMENT WAS A FILL-IN-FATHER. I AM NO LONGER W/ HIM. IF YOU NEED TO CONTACT ME- 601-415-2284 YOU CAN - I WILL HELP AS MUCH AS I CAN. MY SON WOULD BE 21 ON THE 24TH OF JUNE. - IM STILL HEART-BROKEN- BUT GO ON.

Anonymous said...

This is Tylers mom..Michel Townsend..Peopple say it gets better with time..thats not correct..Drinking doesnt help it either..it just shames you. Sorry I havent posted lately.If anyone needs help with dealing with a loss or concern you can call me...if you suspect such behavior in your child , take actions now.We had only 1 neighbor and his son was 2 years older.. theres no doubt in my mind that kid taught my son this. Tyler was on A.D.D. meds and if your child is on that, it is 50% more likely to kill them.. the meds and gas alter the adrenalyn..so I learned...I lost my greatest loves..still have one son..love him dearly..I now have been living with total love and consideration for others in my heart even if they are bad people. I wish I could go back and change just 3 minutes..maybe that would of been enough time to revive him. If you discover your child is doing this take seriously...before its too late. I had no idea. Love and hug your kids you never know what tomorrow may bring...broken hearted and never will be the same..Mom...Thank you God for holding him in your arms....601-415-2284